Stochastic Differential Equations with Multi-Markovian Switching
Meng Liu and
Ke Wang
Journal of Applied Mathematics, 2013, vol. 2013, 1-11
Abstract:
This paper is concerned with stochastic differential equations (SDEs) with multi-Markovian switching. The existence and uniqueness of solution are investigated, and the p th moment of the solution is estimated. The classical theory of SDEs with single Markovian switching is extended.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2013/357869.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2013/357869.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:357869
DOI: 10.1155/2013/357869
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().